CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Stochasticity in the adaptive dynamics of evolution: the bare bones

Peter Jagers (Institutionen för matematiska vetenskaper, matematisk statistik) ; Serik Sagitov (Institutionen för matematiska vetenskaper, matematisk statistik) ; Fima C. Klebaner ; Vladimir A. Vatutin ; Patsy Haccou
Journal of Biological Dynamics (1751-3758). Vol. 5 (2011), 2, p. 147-162.
[Artikel, refereegranskad vetenskaplig]

First a population model with one single type of individuals is considered. Individuals reproduce asexually by splitting into two, with a population size dependent probability. Population extinction, growth and persistence are studied. Subsequently results are extended to such a population with two competing morphs.Results are applied to a simple model, where morphs arise through mutation. The movement in trait space of a monomorphic population and its possible branching into polymorphism are discussed. This is a first report.It purports to display the basic conceptual structure of a simple exact probabilistic formulation of adaptive dynamics.

Nyckelord: adaptive dynamics, branching priocedss, speciation



Den här publikationen ingår i följande styrkeområden:

Läs mer om Chalmers styrkeområden  

Denna post skapades 2011-11-17. Senast ändrad 2014-12-09.
CPL Pubid: 148638

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Livsvetenskaper
Matematisk statistik
Biologisk systematik

Chalmers infrastruktur